MathSciNet Relay Station
MathSciNet bibliographic data
MR1417665 (98b:90082) 90C05 (68R05 90C27 90C60)
Chazelle, Bernard; Matoušek, Jiří On linear-time deterministic algorithms for optimization problems in fixed dimension. J. Algorithms 21 (1996), no. 3, 579–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement